RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 5, Pages 902–904 (Mi de6553)  

Short Communications

Asymptotic behavior of the solutions of parabolic equations with coefficients that depend on time

V. D. Repnikov

Voronezh Polytechnic Institute

Full text: PDF file (419 kB)

Bibliographic databases:
UDC: 517.958
Received: 16.04.1987

Citation: V. D. Repnikov, “Asymptotic behavior of the solutions of parabolic equations with coefficients that depend on time”, Differ. Uravn., 24:5 (1988), 902–904

Citation in format AMSBIB
\Bibitem{Rep88}
\by V.~D.~Repnikov
\paper Asymptotic behavior of the solutions of parabolic equations with coefficients that depend on time
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 5
\pages 902--904
\mathnet{http://mi.mathnet.ru/de6553}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=951261}
\zmath{https://zbmath.org/?q=an:0646.35037}


Linking options:
  • http://mi.mathnet.ru/eng/de6553
  • http://mi.mathnet.ru/eng/de/v24/i5/p902

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019